Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
108 kg154 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 108 kg and is 154 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

108 kg154 cm
BMI = kg/m²
2.Easy
130 kg173 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 130 kg and is 173 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

130 kg173 cm
BMI = kg/m²
3.Medium
E3 / 4+V3 / 5+M? / 6GCS 11?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 11, with E3 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 11E3V3
M =
4.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 18/min, SpO₂ 98% on supplemental oxygen, blood pressure 78/46 mmHg, pulse 104/min, alert, temperature 38.1 °C. What is the NEWS2 total score?

RR 18SpO₂ 98%O₂SBP 78HR 104AT 38.1 °C
NEWS2 =
5.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: normal, bed rest or wheelchair; mental status: overestimates or forgets limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk
6.Hard
109?SBPDBPmmHgMAP = 65

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 65 mmHg. A patient’s systolic pressure is 109 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 65 mmHg?

MAP 65 mmHgSBP 109 mmHg
DBP = mmHg

Answer key

  1. 1. BMI = 45.5 kg/m²
  2. 2. BMI = 43.4 kg/m²
  3. 3. M = 5
  4. 4. NEWS2 = 7
  5. 5. moderate risk
  6. 6. DBP = 43 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.